# SDR IPXA2025091116154

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 68,568 hours, 22,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Part number: 141T66621
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR LATCH PAWL DAMAGED. ++REPLACED THE DOOR PAWL PER AMM 52-12-25, AND 20-00-00. OPS CHECKS GOOD.
